# SDR SWAA2024050171829

- Difficulty date: April 7, 2024
- Submitted: May 1, 2024
- Operation: Air carrier
- Aircraft: N8685B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36723
- Aircraft time: 26,629 hours, 13,050 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA- CORROSION ON FLOOR WEB AT STA 986 +3; LBL +33 MARKED; BLENDED CORROSION PER SRM 51-10-02. REMOVED .030' OF MATERIAL. REMAINING THICKNESS IS .010'. DAMAGE REMOVAL IS OUT OF LIMITS PER SRM 53-70-51-1A-1.  BLENDED CORROSION PER SRM 51-10-02. REMOVED .030' OF MATERIAL. REMAINING THICKNESS IS .010'. DAMAGE REMOVAL IS OUT OF LIMITS PER SRM 53-70-51-1A-1.;REMOVED DAMAGED WEB FROM STA. 986.5 TO STA. 1016; LBL 30' TO LBL 46' PER SRM 51-40-02.;[04] LOCATED AND DRILLED NEW SHEAR WEB PER SRM 51-40-05. OK TO INSTALL PER SRM 51-40-02.  INSPECTED REMOVAL OF WEB & LOCATION & DRILL OF NEW SHEAR WEB PER SRM 51-40-05. OK TO INSTALL (RII);[06] RII-INSTALLED NEW SHEAR WEB FROM STA. 986.5 TO STA. 1016; LBL 30? TO LBL 46' PER SRM 51-40-02. APPLIED EDGE SEAL AND CAP SEAL PER AMM 51-31-00.
